| Catalog Number |
SRX-255 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional reported "i¿m reaching out to see if you could help me locate the information of a patient's implants." healthcare professional later reported capsular contracture, baker grade iv, and "has constant pain." record is for left side.Device has been explanted.
Event or Problem Description
Healthcare professional reported "i¿m reaching out to see if you could help me locate the information of a patient's implants." healthcare professional later reported capsular contracture, baker grade iv, and "has constant pain." record is for left side.Patient later reported left side "arm pain" "breast pain" "inflammation" "took 4 advil to alleviate pain" "back pain".Healthcare professional later confirmed capsular contracture baker grade i.Device has been explanted and discarded.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b.5., h.6.